# SDR HEEA080128

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,988 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 212040232001
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE LEAKS OIL. REPLACED WITH SERVICEABLE VALVE.
